# SDR USAA2009073191961

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 30,467 hours, 10,907 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2700000
- Part serial: 426
- Condition: Low Pressure
- Location: Lt Mid Door
- Part time: 30,467 hours, 10,907 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1168 - SFO - EMERGENCY EGRESS SYSTEM - CIDS LIGHT ILLUMINATED.  MAINTENANCE SERVICED LEFT MID DOOR ASSIST BOTTLE.
